# SDR SWAA2024072314746

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 46,418 hours, 28,448 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11F RECLINE INTO EMERGENCY EXIT ROW<[01] ADJUSTED LOCK TO PROPER EXIT ROW CONFIGURATION PER AMM 25-22-00.
